Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Doesn't sound like Dex withdrawal to me adamCanada

Posted by psychobot5000 on October 12, 2006, at 10:17:18

In reply to I guess I do have withdrawl then. Is it dangerous?, posted by adamCanada on October 12, 2006, at 1:28:33

I don't think that taking 'tiny doses' of dex for some time is likely to cause this kind of withdrawal.

I think your problem is related to melatonin or fish oil. There seems to be evidence that DHA fish oil can be bad for mood (I've been taking it the last couple of days, and feel like crap--increased anergic depression--sounded like what you described doing during the day), and the EPA, while good for mood, could potentially cause insomnia.

Melatonin also increased my depression a year ago--though it sounds like you're already stopping that. Good. I wouldn't worry about the dex. You could check your fish oil, and maybe switch to a version that's mostly or all EPA, and that might help.

I've also been on small doses of dex, and never had any problems when I stopped it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[694114]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychobot5000 thread:693716
URL: http://www.dr-bob.org/babble/20061011/msgs/694114.html